Generalized Analytic and Quasi-Analytic Vectors

Volume 52 / 2004

Jan Rusinek Bulletin Polish Acad. Sci. Math. 52 (2004), 39-46 MSC: 40A05, 40A20, 47B25, 47B37, 47B65. DOI: 10.4064/ba52-1-4


For every sequence $(a_n)$ of positive real numbers and an operator acting in a Banach space, we introduce the families of $(a_n)$-analytic and $(a_n)$-quasi-analytic vectors. We prove various properties of these families.


  • Jan RusinekCardinal Stefan Wyszyński University
    Faculty of Mathematics and Natural Sciences
    College of Sciences
    Dewajtis 5
    01-815 Warszawa, Poland

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image